# SDR QXEA200400634

- Difficulty date: August 22, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 11,579 hours, 16,750 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0752
- Condition: Failed
- Location: Aft Cargo Bay
- Part time: 11,579 hours, 16,750 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2107 - DURING THE CLIMB, THE SMOKE WARNING LIGHT ILLUMINATED INTERMITTENTLY FOLLOWED BY AN ASSOCIATED MASTER WARNING.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED BOTH CARGO COMPARTMENT SMOKE DETECTORS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
